Scratch Due To Zinc That Has Rust?

Illustration of Scratch Due To Zinc That Has Rust?
Illustration: Scratch Due To Zinc That Has Rust? thumbs.dreamstime.com

I have a 3.5-year-old younger brother. Afternoon, he played in my Bude warehouse, he was scraped with rusty zinc under his knee. When scratched my mother slowly compressed it with hot water and was given betadine. Last night my sister had a fever, her body was hot but she was like cold but it did not last long the next morning she was normal again. And he complained of pain in his wound, when I saw the wound was swollen at the edges and turned red. I compress it with rivanol and it is given antibiotics. But I am still doubtful about the help that my mother and I gave. Mhon suggested

1 Answer:

Hello Fadila, Thank you for the question.


Has your mother checked your sister's condition to the doctor for further tests? You are not recommended to give antibiotics without the doctor's advice to avoid the mistakes of giving antibiotics to your sister. In addition, not all patients who suffer injuries need antibiotics, unless there are signs of infection in the wound. Injuries that occur to your sister need further medical attention. Doctors need to examine the condition of these wounds directly and clean the wound thoroughly to prevent infection. The doctor will also assess whether the wound has an infection or not and determine whether because of this wound your sister has a fever because in general, fever is one of the body's responses in fighting infections that enter the body. It is possible that your sister's fever is caused by other medical conditions such as flu, ear infections, dengue fever, pneumonia, gastroenteritis, and others.


Therefore, please advise your mother to check the condition of your sister to the doctor. This is to ensure the condition of your sister and prevent mishandling on your sister. For the time being, keep the wound dry and clean. If your sister has a fever and is experiencing pain, your sister can take paracetamol according to the dosage indicated on the medicine packaging.


I hope this helps.

: by

Related Question

If The Leukocytes Are Naek?

If The Leukocytes Are Naek?

(10 months ago)

So, if the leukocytes increase by 12500, it can cause aches and pains, huh? NI have been treated for stomach acid. Is it true that when the leukocytes rise, my body feels sore?... Read more

What Is The Medicine For Treating Low HB?

What Is The Medicine For Treating Low HB?

(1 year ago)

Good afternoon .. Regarding the condition of my father being treated in hospital sick. His condition is weak, his eyes look pale yellow, his hb is low … and what medicine can... Read more

Prolonged Restlessness And Headache And Neck Tension?

Prolonged Restlessness And Headache And Neck Tension?

(10 months ago)

good afternoon, please ask me if I have symptoms of acute stress because these days I have always felt restless and never calmed down with any atmosphere, then my head is always so... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *